# SDR ASOA200801604

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 WEB, AFT SIDE HAS MINOR CORROSION.  STARTED REMOVING CORROSION ON AFT SIDE OF RT BS 280 WEB PER SRM 51-12-00 AND REMOVED 4 FASTENERS FROM AFT INBOARD CORNER.  REMOVED REMAINING CORROSION ON AFT FACE OF RT BS 280 WEB IAW SRM 51-12-00.  MECHANICALLY MEASURED  BLENDED AREAS ABOVE BS 280 FLOORBEAM, .005 MAX MATERIAL REMOVED.  ALL BLENDS WITHIN LIMITS ON RT AFT SIDE OF BS 280 WEB PER SRM 53-11-10.  REPLACED REMOVED RIVETS ON RT FS 280 WEB AND RESTORED A023 FINISH IAW SRM 51-42-06, SRM 51-42-16.
